Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 97, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 30, 2017, 1:30 AM EDT for 4 counties in Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 1:30 AM EDT (05:30 UTC)
- Expired
- Apr 30, 2017, 2:00 AM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, OH, Hamilton County, OH, Preble County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 61 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
007
WUUS51 KILN 300530
SVRILN
OHC017-061-135-165-300600-
/O.NEW.KILN.SV.W.0097.170430T0530Z-170430T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
130 AM EDT SUN APR 30 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northwestern Hamilton County in southwestern Ohio...
Southeastern Preble County in west central Ohio...
Butler County in southwestern Ohio...
Northwestern Warren County in southwestern Ohio...
* Until 200 AM EDT.
* At 130 AM EDT, a severe thunderstorm was located over Dunlap,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Forest Park, Monroe,
Trenton, Franklin, Springdale, Harrison, North College Hill,
Cheviot, Mount Healthy, South Middletown, Finneytown, Ross, Seven
Mile, Taylor Creek, Hunter and Dry Ridge.
This includes the following Interstates...
I-74 in Ohio between mile markers 1 and 16.
I-75 in Ohio between mile markers 18 and 21, and between mile
markers 25 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3965 8458 3961 8448 3959 8448 3959 8443
3951 8422 3915 8460 3926 8482
TIME...MOT...LOC 0530Z 213DEG 45KT 3929 8465
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
834
WWUS51 KILN 300546
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
146 AM EDT SUN APR 30 2017
OHC061-300551-
/O.CAN.KILN.SV.W.0097.000000T0000Z-170430T0600Z/
Hamilton OH-
146 AM EDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAMILTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3965 8458 3961 8448 3959 8448 3959 8443
3951 8422 3930 8445 3931 8463 3930 8464
3931 8479
TIME...MOT...LOC 0541Z 213DEG 45KT 3941 8455
$$
OHC017-135-165-300600-
/O.CON.KILN.SV.W.0097.000000T0000Z-170430T0600Z/
Preble OH-Butler OH-Warren OH-
146 AM EDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR SOUTHEASTERN PREBLE...BUTLER AND NORTHWESTERN WARREN COUNTIES...
At 141 AM EDT, a severe thunderstorm was located over Hamilton,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hamilton, Middletown, Fairfield, Monroe, Trenton, Franklin,
Springdale, South Middletown, Ross, Seven Mile, Williamsdale, Hunter,
Darrtown, Wetherington, Four Bridges, Dunlap, New Miami, Millville,
West Elkton and Jacksonburg.
This includes I-75 in Ohio between mile markers 25 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3965 8458 3961 8448 3959 8448 3959 8443
3951 8422 3930 8445 3931 8463 3930 8464
3931 8479
TIME...MOT...LOC 0541Z 213DEG 45KT 3941 8455
HAIL...<.75IN
WIND...60MPH
$$589
WWUS51 KILN 300558
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
158 AM EDT SUN APR 30 2017
OHC017-135-165-300607-
/O.EXP.KILN.SV.W.0097.000000T0000Z-170430T0600Z/
Preble OH-Butler OH-Warren OH-
158 AM EDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PREBLE...BUTLER
AND NORTHWESTERN WARREN COUNTIES WILL EXPIRE AT 200 AM EDT...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning will be allowed
to expire. However gusty winds and heavy rain are still possible
with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3965 8458 3961 8448 3959 8448 3959 8443
3951 8422 3930 8445 3931 8463 3930 8464
3931 8479
TIME...MOT...LOC 0557Z 213DEG 45KT 3958 8441
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 9:04 PM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Apr 29, 9:04 PM EDT, 4 hours 26 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 904 PM EDT Sat Apr 29 2017 .SYNOPSIS... East-west front extending across the region will lift north late tonight into Sunday morning. Gusty south winds will bring warmer temperatures on Sunday. A strong cold front will push through the region late Sunday night through Monday morning. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Boundary is laid out west to east across northern portions of our fa early this evening with some decent instability in place across southern portions of our fa where sb capes are into the 1000 to 2000 J/KG range. This should decrease some as we head through this evening and continue to lose the diurnal heating. However, with a strengthening 925-850 mb jet moving up into our area later this evening, this could still be enough to initiate some scattered shower and thunderstorms development through late evening. The other concern is the MCS currently moving east into far western Indiana. The hi res models have been consistently showing this weakening as it moves east across Indiana. The weakening trend seems to begin in the 01Z-02Z timeframe. Will have to keep a close eye on this over the next hour or two. If we do not see a weakening trend, will have to make some upward adjustments to pops and possibly consider a flash flood watch for at least a portion of our western fa as the ground remains saturated. The severe threat also remains uncertain given the potential weakening trend, but would expect the best chance for any severe to be along the nose of the bowing MCS if it makes it into our eastern Indiana counties. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Front may still be in far northern counties at the beginning of the period but then will quickly lift north in the morning. Region will be in the warm sector through the day and most, if not all, of Sunday night. Cannot rule out a few storms developing with heating, but this only warranted slight chance PoPs Sunday afternoon. Showers and embedded thunderstorms will spread in from the west, mostly after midnight. Temperatures will soar well into the 80s Sunday. Readings will stay quite mild into Sunday evening with more of a drop later in the night as the precipitation overspreads the area. MOS blend seemed to have a reasonable handle on temperatures. && .LONG TERM /MONDAY THROUGH SATURDAY/... A cold front will move through on Monday. There is only limited instability therefore only have a chance of thunder early in the day. Shower activity will decrease through the day, however some wrap around moisture will allow for some light shower activity along and north of Interstate 70 through Monday night. Strong low level flow Monday into Tuesday will allow for some wind gusts up to 40 mph. Flow isn't oriented the best therefore believe that this will limit winds from being even stronger. Dry conditions will be present on Tuesday and most of Tuesday night. A frontal boundary will work into the area on Wednesday allowing for rain shower chances. Better rain chances will work into the region Wednesday night into Thursday as an area of low pressure approaches the region. There are some differences in the exact location of the area of low pressure, however most likely solution is having the low move across southeast portions of the area or just southeast of the area. This will keep temperatures cooler on Thursday with most locations only reaching into the 50s. This system then moves out of the region leaving most of Friday dry. Another system south of the area will bring the chance for some light shower activity to primarily southern portions of the region on Saturday. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... Boundary has been sagging south early this evening and has pushed along or just south of I-70. IFR cigs are situated to then north of the boundary and a few of these could sneak into KDAY and possibly KCMH/KLCK over the next few hours. The boundary should then begin to push back to the north overnight with any lower cigs at the northern TAF sites lifting back to VFR. Hi res models continue to hint at some isolated to scattered shower/thunderstorm development later tonight. Confidence is not all that high with this though so think the best way to play it is to just continue with a VCSH for a few hour period. As we get more into the warm sector, expect VFR conditions through the day on Sunday with southerly winds gusting to around 25 kts from mid morning onward. OUTLOOK...MVFR ceilings and visibilities with thunderstorms are possible Sunday night into Monday. Wind gusts to 35 kt possible Monday into Tuesday. MVFR ceilings and visibilities possible again on Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM...JGL SHORT TERM... LONG TERM...Novak AVIATION...JGL
Hazardous weather outlook, Apr 29, 11:13 PM EDT, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1113 PM EDT Sat Apr 29 2017 INZ075-080-KYZ089>100-OHZ045-046-054>056-063>065-072>074-078>082-088- 301000- Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Union OH-Delaware-Madison- Franklin OH-Licking-Fayette OH-Pickaway-Fairfield-Clinton-Ross- Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto- 1113 PM EDT Sat Apr 29 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts up to 40 MPH are possible on Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073-074-OHZ026-034-035-042>044-051>053-060>062- 070-071-077-301000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin-Mercer- Auglaize-Darke-Shelby-Logan-Miami-Champaign-Clark-Preble-Montgomery- Greene-Butler-Warren-Hamilton- 1113 PM EDT Sat Apr 29 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Scattered thunderstorms will be possible through the early morning hours. Locally heavy rainfall will be possible with some of the storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts up to 40 MPH are possible on Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 30, 12:05 AM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1205 AM EDT SUN APR 30 2017
INZ059-066-OHZ060-070-300430-
Union IN-Franklin IN-Butler OH-Preble OH-
1205 AM EDT SUN APR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...UNION COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN PREBLE COUNTY IN WEST CENTRAL OHIO AND NORTHWESTERN
BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL 1230 AM EDT...
At 1205 AM EDT, radar indicated a strong thunderstorm over
Brookville, moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Oxford, Brookville, Liberty, Camden, West College Corner, Salem,
College Corner, Somerville, Cedar Grove, Mount Carmel, Dunlapsville,
Whitewater State Park, Goodwins Corner, Mounds State Recreation Area,
Cottage Grove, Morning Sun, Sharptown, Muttonville, Witts Station and
Charlottesville.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3973 8495 3973 8487 3962 8458 3931 8492
3937 8511
TIME...MOT...LOC 0405Z 212DEG 23KT 3941 8498Special weather statement, Apr 30, 12:33 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1233 AM EDT SUN APR 30 2017
OHZ061-062-300500-
Montgomery OH-Greene OH-
1233 AM EDT SUN APR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREENE AND CENTRAL
MONTGOMERY COUNTIES UNTIL 100 AM EDT...
At 1232 AM EDT, radar indicated a strong thunderstorm near Carlisle,
moving northeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Dayton, Kettering, Huber Heights, Fairborn, Trotwood, Miamisburg,
Vandalia, Englewood, Moraine, Oakwood, Wright-Patterson Afb, West
Carrollton, Riverside, Clayton, Union, Germantown, New Lebanon,
Farmersville, Shiloh and Fort Mckinley.
This includes the following Interstates...
I-70 in Ohio between mile markers 26 and 36.
I-75 in Ohio between mile markers 48 and 62.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3992 8429 3992 8425 3981 8403 3959 8437
3962 8448 3967 8448
TIME...MOT...LOC 0432Z 218DEG 40KT 3964 8438Special weather statement, Apr 30, 12:39 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1239 AM EDT SUN APR 30 2017
INZ074-075-080-KYZ089>091-300515-
Switzerland IN-Ohio IN-Dearborn IN-Boone KY-Carroll KY-Gallatin KY-
1239 AM EDT SUN APR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHWESTERN DEARBORN...
SWITZERLAND...CENTRAL CARROLL...CENTRAL BOONE AND WEST CENTRAL
GALLATIN COUNTIES UNTIL 115 AM EDT...
At 1238 AM EDT, radar indicated a strong thunderstorm over
Carrollton, moving northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Carrollton, Rising Sun, Vevay, Pleasant, Fairview, Ghent,
Prestonville, Brooksburg, Braytown, Center Square, Aberdeen,
Langstaff, Locust, Markland, Avonburg, Moorefield, Farmers Retreat,
Rabbit Hash, Quercus Grove and Mount Sterling.
This includes I-71 in Kentucky between mile markers 41 and 47.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3874 8526 3873 8524 3870 8522 3869 8520
3885 8520 3893 8516 3893 8513 3898 8513
3894 8481 3859 8513 3869 8528
TIME...MOT...LOC 0438Z 210DEG 37KT 3871 8518Special weather statement, Apr 30, 12:46 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1246 AM EDT SUN APR 30 2017
OHZ034-042-300515-
Darke OH-Mercer OH-
1246 AM EDT SUN APR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DARKE AND SOUTH CENTRAL
MERCER COUNTIES UNTIL 115 AM EDT...
At 1246 AM EDT, radar indicated a strong thunderstorm 7 miles west of
Greenville, moving northeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Greenville, Versailles, Union City, Ansonia, New Madison, Wayne
Lakes, Burkettsville, North Star, Hollansburg, Rossburg, Palestine,
New Weston, Yorkshire, Darke County Airport, Rose Hill, Sharpeye,
Brock, State Route 47 at US Route 127, Eldora Speedway and
Willowdell.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4032 8443 4027 8443 3996 8472 4000 8481
4023 8480 4038 8471
TIME...MOT...LOC 0446Z 210DEG 37KT 4008 8477Special weather statement, Apr 30, 1:02 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
102 AM EDT SUN APR 30 2017
INZ074-075-KYZ091-OHZ077-300530-
Ohio IN-Dearborn IN-Boone KY-Hamilton OH-
102 AM EDT SUN APR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN DEARBORN...
NORTHERN BOONE AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 130 AM EDT...
At 102 AM EDT, radar indicated a strong thunderstorm near Rising Sun,
moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Cincinnati, Harrison, Cheviot, Lawrenceburg, Greendale, Aurora,
Rising Sun, Bright, Burlington, Hidden Valley, Cleves, Shawnee,
Taylor Creek, Bridgetown, Delhi Township, Miami Heights, Blue Jay,
Monfort Heights, Mack and Wilmington.
This includes the following Interstates...
I-74 in Indiana near mile marker 171.
I-74 in Ohio between mile markers 0 and 18.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3929 8482 3917 8454 3890 8487 3890 8490
3897 8503
TIME...MOT...LOC 0502Z 213DEG 42KT 3900 8490Special weather statement, Apr 30, 1:23 AM EDT, 7 minutes before
Special Weather Statement National Weather Service Wilmington OH 123 AM EDT SUN APR 30 2017 INZ066-073>075-OHZ077-300600- Franklin IN-Ripley IN-Ohio IN-Dearborn IN-Hamilton OH- 123 AM EDT SUN APR 30 2017 ...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN FRANKLIN... EAST CENTRAL RIPLEY...DEARBORN AND WEST CENTRAL HAMILTON COUNTIES UNTIL 200 AM EDT... At 123 AM EDT, radar indicated a strong thunderstorm near Moores Hill, moving northeast at 35 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Pea size hail... Very heavy rain... Locations impacted include... Harrison, Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley, Dillsboro, Shawnee, Moores Hill, Blue Jay, Guilford, Wilmington, Logan, Manchester, Grandview, St. Leon, West Harrison, Cold Springs, Interstate 74 at US Route 52 and Elizabethtown. This includes the following Interstates... I-74 in Indiana between mile markers 162 and 171. I-74 in Ohio between mile markers 0 and 6. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3895 8504 3902 8516 3935 8495 3923 8470 TIME...MOT...LOC 0523Z 209DEG 29KT 3911 8499
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 11:50 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 115 min |
| Apr 30, 12:25 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Montgomery, Preble | 2 hr |
| Apr 30, 12:33 AM EDT | Special Weather Statement | ILN | Montgomery | 27 min |
| Apr 30, 12:46 AM EDT | Special Weather Statement | ILN | Darke | 29 min |
| Apr 30, 2:00 AM EDT | Special Weather Statement | ILN | Montgomery, Preble | 30 min |
| Apr 30, 2:31 AM EDT | Special Weather Statement | ILN | Miami, Shelby | 29 min |
| Apr 30, 1:38 PM EDT | Special Weather Statement | ILN | Fairfield | 37 min |
| Apr 30, 2:15 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 45 min |
| Apr 30, 2:33 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 27 min |
| Apr 30, 2:42 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Apr 30, 3:10 PM EDT | Special Weather Statement | ILN | Pike | 35 min |
| Apr 30, 3:43 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 47 min |
| Apr 30, 4:28 PM EDT | Special Weather Statement | ILN | Fairfield | 47 min |
| Apr 30, 4:41 PM EDT | Special Weather Statement | ILN | Mercer | 34 min |
| Apr 30, 5:11 PM EDT | Special Weather Statement | ILN | Auglaize | 34 min |
| Apr 30, 5:37 PM EDT | Special Weather Statement | ILN | Darke, Shelby | 38 min |
| Apr 30, 5:44 PM EDT | Special Weather Statement | ILN | Hardin | 46 min |
| Apr 30, 6:09 PM EDT | Special Weather Statement | ILN | Champaign | 36 min |
| Apr 30, 6:26 PM EDT | Special Weather Statement | ILN | Logan | 34 min |
| Apr 30, 6:50 PM EDT | Special Weather Statement | ILN | Hardin | 10 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.